Aa
A
A
Close
Avatar universal
CONSTANT DIARRHEA AND STOMACH ISSUES

Hi,

By any chance constant diarrhea or stomach problems are symptoms of having HCV in the body?


Cancel
9 Answers
Page 1 of 1
Avatar universal
only way to know for shure is to have a liver panel blood test, I found out from elivated liver enzymes when i had a fasting lipids test done a few years ago. In case you don't know what that is it is a blood test. If you fear Hepatitis go have one done it can possibly help you from having to do a prolonged tx.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
91778 tn?1252558770
Are you on TX yet? Treatment can cause it. But not sure HCV in itself causes it. Could be IBS or spastic colon (SP?) Just a thought. Take care, Debi
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal

I know HCV can cause it for sure but i was wondering if somebody has constant diarrhea for a long time, could that be one of the symptoms of having HCV.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
hi ameer,
i have hep and have the complete opposite,,,constipation.
the diarhea (sp/) might be from worrying about things, that has happened to me at times,,,,i don't know why i don't have diahrea now...its not exactly like i'm calm and sitting in a lotus position all day.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have hep c and b. my hep c load is now clear. the genome was type 1.

I have frequent diarrhea which is most of the time. every 20 minutes. It was nothing to do with my state of mind. It starts as soon as I wake up.

One DR. told me it was my body expelling billirubin (which is high).
It can last for three weeks running, every 20 minutes.

The thing is except for the one DR, (who is not available) none of my doctors are interested in discussing it with me. Which tells me they haven't got a clue.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
off treatment for 1yr. the last week have diarrehea. the last two dr. appointments they ask. if i have had any diarrhea? what could this be?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i been having diarreah for a long time but a few months back i found out i developed hep c i dont know if this is the reason for the diarreah but lately i been losing weight n i keep talking all the over the counter medicine and it dont work to long im back at i it i dont want to keep losing weight n i never even started treatment yet someone please help me
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
163305 tn?1333672171
This is an old post. It'd be better if you start a new one.
Diarreah can come from many different causes, but hep C is not one of them.
You should talk to your doctor.
We are just people affected by the hep C virus.
Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I dont think so. I have been having severe diarrhoea for clients to four months .I was initially suspecting HIV infection but I got tested and it out HIV negative. So what could be the cause?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
What Is Hepatitis C?
Learn about this treatable virus.
image description
Diagnosing Hepatitis C
Getting tested for this viral infection.
image description
Just Diagnosed? Here’s What’s Next
3 key steps to getting on treatment.
image description
Understanding Hepatitis C Treatment
4 steps to getting on therapy.
image description
Your Guide to Hep C Treatments
What you need to know about Hep C drugs.
image description
Managing Side Effects of Treatment
How the drugs might affect you.
image description
Making Hep C Treatment a Success
These tips may up your chances of a cure.
Recent Activity
495284 tn?1333897642
Blank
dominosarah commented on Last Chapter of the P...
Dec 12
406584 tn?1399591666
Blank
10356 commented on Last Chapter of the P...
Dec 12
406584 tn?1399591666
Blank
10356 commented on stilltrying1965's status
Dec 12
Hepatitis C Community Resources